| Model Number |
N/A |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a discordant elevated calcium (ca) result obtained on a patient sample on an atellica ch 930 analyzer.Siemens is investigating the event.
Event or Problem Description
The customer reported to siemens that they obtained a discordant elevated calcium (ca) result on a patient sample on an atellica ch 930 analyzer.The elevated result was reported to the physician(s), and the result was questioned.The customer stated that the sample was unavailable for repeat testing, and it is unknown whether any repeat or redraw testing was performed later.The correct result for this patient is unknown.There are no known reports of patient intervention or adverse health consequences due to the elevated calcium (ca) result.
Additional Manufacturer Narrative
Additional information (23-oct-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.Quality control (qc) recovery showed a slight high bias but was within the expected ranges, indicating that the calcium (ca) assay was performing acceptably.A review of the calibration data showed significant variability with the signal responses across the different calibration events (cal id).The variability observed with the calibration signals was consistent with the ca qc bias observed by the customer.The affected patient sample was processed using calibration that showed a lower average signal response, resulting in an elevated patient sample result.A siemens customer service engineer (cse) was dispatched to the customer¿s site.The cse performed maintenance as part of standard troubleshooting for issues of this nature, including the replacement of several analyzer parts.Hsc cannot determine whether the event was caused by an analyzer issue or a specific calibration issue.Also, hsc cannot rule out inconsistent reconstitution/handling as a contributing factor to the calibration variability.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2024-00224 was filed on 09-oct-2024.